BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
The topological derivative for homogenized elastic coefficients of periodic microstructures

Participants in the publication
A.-M. Toader (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Publication
2011

Where published
SIAM JOURNAL ON CONTROL AND OPTIMIZATION

Publication Identifiers
ISSN - 0363-0129

Volume
49
Number
4

Starting page
1607
Last page
1628

Document Identifiers
DOI - https://doi.org/10.1137/100782772

Rankings
SCOPUS Q1 (2011) - 2.776 - Applied Mathematics


Export

APA
A.-M. Toader, (2011). The topological derivative for homogenized elastic coefficients of periodic microstructures. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 49, 1607-1628. ISSN 0363-0129. eISSN .

IEEE
A.-M. Toader, "The topological derivative for homogenized elastic coefficients of periodic microstructures" in SIAM JOURNAL ON CONTROL AND OPTIMIZATION, vol. 49, pp. 1607-1628, 2011. 10.1137/100782772

BIBTEX
@article{22545, author = {A.-M. Toader}, title = {The topological derivative for homogenized elastic coefficients of periodic microstructures}, journal = {SIAM JOURNAL ON CONTROL AND OPTIMIZATION}, year = 2011, pages = {1607-1628}, volume = 49 }